Presented at the Meeting of the Middle Section of the American Laryngological, Rhinological and Otological Society, Inc., Omaha, Neb., January 21, 1995.
Ototoxicity Resulting From Combined Administration of Cisplatin and Gentamicin†
Article first published online: 4 JAN 2009
Copyright © 1996 The Triological Society
Volume 106, Issue 4, pages 401–406, April 1996
How to Cite
Riggs, L. C., Brummett, R. E., Guitjens, S. K. and Matz, G. J. (1996), Ototoxicity Resulting From Combined Administration of Cisplatin and Gentamicin. The Laryngoscope, 106: 401–406. doi: 10.1097/00005537-199604000-00003
- Issue published online: 4 JAN 2009
- Article first published online: 4 JAN 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!